MAUDE Adverse Event Report: 3M HEALTH CARE NEXCARE¿ ABSOLUTE WATERPROOF TAPE; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE NEXCARE¿ ABSOLUTE WATERPROOF TAPE; TAPE AND BANDAGE, ADHESIVE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Rash (2033); Blister (4537)
Date of Event 10/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A male customer (age unspecified) reported an incident regarding the nexcare absolute waterproof tape.He used the tape to secure a foot sock.On (b)(6) 2022, he alleged the tape caused blisters and severe skin rash on the area.No additional information provided.No allergies, medical history intervention reported.
 
Additional Manufacturer Narrative
No sample has been returned to 3m for evaluation.Root cause of reported issue could not be established.End of report.

Brand Name
NEXCARE¿ ABSOLUTE WATERPROOF TAPE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY
601 22nd ave south
brookings SD 57006
Manufacturer Contact
bryan becker
2510 conway avenue
st. paul, MN 55144
6517375578
MDR Report Key15911595
Report Number2110898-2022-00124
Device Sequence Number5362031
Product Code KGX
UDI-Device Identifier00051135811153
UDI-Public051135811153
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number731
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale